It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Murphy, how are you feeling today? I hope well. I am going to my boyfriend's house with my THREE kids who they have never met. It's going to be stressful and boy would I love to have some hydros today!! But, I guess I will be fine. I went to a Christmas party last night (yes, another one) and everyone was drinking and smoking pot and I was really, really o.k. (I didn't smoke pot or drink or anything) It wasn't really a big deal and I still had a very good time. And, I'm not very good around people I don't know and it was my boyfriend's friends and I don't really know them well yet. I actually was fine, very talkative and even felt a little confident. Because I'm doing somewhat well on the Sub (most of the time) ... I'm sorta scared to stop taking it. I know ya'll think I'm crazy but I just keep going back and forth with what I want to do. The other day at work, my manager (who is also a longtime friend but knows NOTHING about my problem) anyway, she actually said out of the blue "It's so good to see you happy again". Just out of the blue... Obviously, the combination of all of my medicine is helping tremendously and I can feel again. Murph... let me know if you are taking Lexepro or something else and how much. Also, I've been on Klonopin before (twice) and the first time it worked really well for me but the second time, it actually added to my depression. I've read in the insert that that can happen sometimes. Maybe you should talk to your doctor about switching to Ativan or Xanax?
Michelle - I've been thinking about you too! I hope your days get better and better. You really need to go back and see that Sub doctor. I'm worried about you because the Sub is what helped me so much in enjoying being 'sober' and I'm worried about you stopping right now. I would just be honest with him, tell him that your cravings and not better and that you need to up the Sub. I can only speak from my experience and i know the withdrawals from Sub are bad but I swear at least you are living a somewhat normal life and spending a heck of a lot less $$ and can feel and have normal relationships. One more thing... you asked how you could allow this addiction to happen? Think about me... I watched my mother die from hydro overdose (the tylenol did it) Yet I still allowed myself to take them recreationally from time to time and then it was all down hill from there. Why would I even play around with them after what happened to my mother? Hydros are just so dang addicting... Also, I do believe that there are people who are more prone to addiction because of genetics.... Anyway, please let me know how you both are doing and everyone else as well. I DO think about all of you and pray for you too!





All times are GMT -7. The time now is 06:01 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!